Science and Education Publishing
From Scientific Research to Knowledge
Submission
Browse by Subjects
Search
Journal Home
For Authors
Online Submission
Current Issue
Archive
About Us
Tables index
From
Optimal Quadrature Formulas for the Cauchy Type Singular Integral in the Sobolev Space
L
2
(2)
(-1,1)
Kholmat M. Shadimetov, Abdullo R. Hayotov, Dilshod M. Akhmedov
American Journal of Numerical Analysis
.
2013
, 1(1), 22-31 doi:10.12691/ajna-1-1-4
Full size table and legend
Full size table and legend